MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. CURRENT ACCEL VR, 36J; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC. CURRENT ACCEL VR, 36J; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD1215-36
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/05/2018
Type of Reportable Event Serious Injury
Event or Problem Description
During a follow-up in clinic, the device was interrogated and the remaining longevity was much lower than expected.It was speculated that the remaining longevity may have been overestimated at the previous follow-up appointment.The device was explanted and replaced and the patient was stable with no consequences.
 
Additional Manufacturer Narrative
The device was returned for a diagnostic anomaly.The field reported that the device reached eri earlier than previous projections.The device was tested on the bench and found to be normal.The device was found to be within estimated longevity.The device¿s battery voltage adc function was tested and found to be normal.The cause of the discrepancy in the programmer¿s estimation of remaining longevity, near eri, was not determined.
 
Event or Problem Description
Related manufacturer reference number: 2017865-2019-05310.

Brand Name
CURRENT ACCEL VR, 36J
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
645 almanor avenue
sunnyvale CA 94085
MDR Report Key8073759
Report Number2938836-2018-12165
Device Sequence Number19262583
Product Code NVZ
UDI-Device Identifier05414734502634
UDI-Public05414734502634
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2011
Device Model NumberCD1215-36
Device Lot Number3082125
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/05/2018
Supplement Date Received by Manufacturer04/09/2019
Initial Report FDA Received Date11/15/2018
Supplement Report FDA Received Date04/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR